# SDR SIMA993191

- Difficulty date: November 15, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK AT BL 18.3L AND BL 0.0 CORRODED BEYOND SRM LIMITS.  REMOVED FASTENERS EXISTING SEAT TRACKS. DRILLED FASTENERS HOLES ON NEW SEAT TRACK EXTRUSIONS AND TREATED.  INSTALLED NEW SEAT TRACKS AND SECURED.  APPLIED DINOTROL TO SEAT TRACK AND SUPPORTS.  WORK DONE IAW SAAB 340 AMM 20-10-00, SRM 72LKS 3079 51-40-21, 51-40-22, 51-40-23, 51-40-25, 51-20-42, 51-20-43, 51-20-45 AND STANDARD SRM REPAIR PRINCIPLES.  AIRCRAFT RETURNED TO SERVICE.  (M)
